# SDR UALA2010022200637

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,325 hours, 7,564 cycles
- Engine: Pwa PW4077
- System (JASC): 7921 · Engine Oil Cooler
- Part: Filter
- Part number: 7593900102
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY IND, FLIGHT DIVERTED.  AIR OIL HEAT EXCHANGER HAS AN OIL LEAK FOR RIGHT ENGINE.  RIGHT ENG HEAT EXCHANGER REMOVED AND AWAITING FOR SERVICEABLE PART.  STILL OPEN TO COVER INSTALLATION OF AIR-OIL HEAT EXCHANGER. RAN ENGINE HIGH POWER.  LEAK CHECK GOOD.
